# SDR AALA201901289049

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,478 hours, 22,615 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT INITIAL POWER UP ABOUT 20KTS ON TAKEOFF ROLL. CREW RECEIVED A TAKEOFF AURAL WARNING CONFIGURATION HORN AND LIGHT. RETURNED TO THE GATE. MAINTENANCE EVALUATED, PERFORMED A CHECK OF TAKE OF CONFIGURATION IAW AMM 31-51-00, AIRCRAFT WAS CLEARED FOR DEPARTURE.
